An overdose of barbiturate drugs is a common occurrence.
But many people don’t realize the dangers of getting a drug-related overdose.
A barbituate overdose is when the body is exposed to barbituates from an overdose, which could include cocaine, morphine, and fentanyl.
It can be deadly and can result in severe dehydration.
The CDC recommends that people avoid the use of any substance that contains barbitues or opiates if they are pregnant, nursing, or have a medical condition that makes it difficult for them to function normally.
The safest thing to do is get emergency medical help immediately and get to a hospital.
However, if you suspect you have a barbital overdose, call 911 immediately.
If you have information about an overdose and want to report it, you can call 911 and report the overdose to the police.
If you think you have been the victim of a barcode drug overdose, contact the National Drug Response Coordinator at 1-800-577-TIPS.